The Maslov index in infinite-dimensional symplectic geometry
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 142-145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a18,
author = {V. N. Kolokoltsov},
title = {The {Maslov} index in infinite-dimensional symplectic geometry},
journal = {Matemati\v{c}eskie zametki},
pages = {142--145},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a18/}
}
V. N. Kolokoltsov. The Maslov index in infinite-dimensional symplectic geometry. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 142-145. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a18/